# SDR CA150702008

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,718 hours
- Engine: Pwa PT642A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 5012010110
- Condition: Broken
- Location: Rt Wing
- Part time: 4,427 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE COVER ON THE RT UPPER WING BOLT FITTING PEELED BACK. IT DID NOT SEPARATE FROM THE AIRCRAFT. THERE ARE 4 COVERS ON THESE AIRCRAFT AND ARE PRONE TO DEPARTING THE AIRCRAFT IN FLIGHT.
